MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Perseus A500; Anesthesia Units

Drägerwerk AG & Co. KGaA Perseus A500; Anesthesia Units
Model Number MK06000
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device issued a data loss alarm and after about 10 minutes, the screen went blank briefly before restarting and signaling that the flow sensors required calibration.No injury reported.
 
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded in a follow up report.

Brand Name
Perseus A500
Common Device Name
Anesthesia Units
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key50894922
Report Number9611500-2026-00488
Device Sequence Number6000978
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)230120(93)MK06000-41
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown